# SDR SCNA97242

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A22218
- Condition: Gouged
- Location: Bs 420-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND GOUGED SEAT TRACK FROM STATION 420 TO 460, RBL 55.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2, 51-10-2, AND 53-10-5.
